# SDR ASAA2017121522942

- Difficulty date: December 15, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N263AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62471
- Aircraft time: 4,861 hours, 1,766 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 0490010110D
- Condition: False Activation
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEEL WELL FIRE LIGHT & BELL CAME ON AFTER TAKEOFF. WE LEFT THE GEAR DOWN RAN QRH. DURING OUR DIVERT TO LAX, LIGHT CAME ON 2 TIMES. GROUNDED - YES. EMERGENCY DECLARED - CONFIRMED FAULT, ACCOMPLISHED WHEEL WELL FIRE, WING & BODY OVERHEAT DETECTION CONTROL MODULE BITE PROCEDURE REF B737-900 FIM 26-18 TASK 801. BITE TEST SHOWS 1 FAULT/ALARM CODE 84, WHEEL WELL FIRE ALARM. PERFORMED GVI INSPECTION (M270) DETECTOR IN WHEEL WELL, FOUND 1 EA CLAMP/GROMMET BROKEN & MISSING FROM THE CLAMP STANDOFF POST & ALSO FOUND A SENSING ELEMENT RUBBING AGAINST CLAMP STANDOFF. ACCOMPLISHED FAULT ISOLATION PROCEDURE REF FIM 26-18 TASK 802 & WHEEL WELL OVERHEAT SENSING ELEMENT TEST REF B737-900 AMM 26-18-02-720-803. REMOVED M237 CONTROL MODULE & CHECKED M270 DETECTOR BETWEEN PIN 21 & PIN 24 @ D742, SHOWS 10 OHM ( 6 OHM MAX). RE-INSTALLED M237 CONTROL MODULE. REMOVED & REPLACED (M270) WHEEL WELL OVERHEAT SENSING ELEMENT REF AMM 26-18-02, OPS CK NML REF AMM 26-18-00-710-801.
